MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD PISTON IRRIGATION TRAY WITH 70ML PISTON SYRINGE; IRRIGATION SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 BARD PISTON IRRIGATION TRAY WITH 70ML PISTON SYRINGE; IRRIGATION SYRINGE
Catalog Number 750307
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe was not holding suction, and so the water dripped.
 
Additional Manufacturer Narrative
Upon further review, bard/bd has determined that this mdr was reported in error as this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD PISTON IRRIGATION TRAY WITH 70ML PISTON SYRINGE
Common Device Name
IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9844483
Report Number1018233-2020-01863
Device Sequence Number3257418
Product Code KYZ
UDI-Device Identifier00801741051111
UDI-Public(01)00801741051111
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number750307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2020
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1